MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED, COATED

COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED, COATED
Model Number 8888145044P
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product sample or additional supporting materials from the account was not available for this incident.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.There were no assembly or component issues identified.Without the physical product, a definitive root cause could not be identified.Post market vigilance will continue to monitor this condition for future potential action.Should new information become available, the file will be re-opened and the investigation will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during treatment, blood leak was noted coming from the connection of the arterial (red) connector and the extension tube.Then after a few weeks, while checking for permeability of the catheter, the venous (blue) had the same issue.It was stated that the connector was changed with the repair kit, distal connectors were changed and iv antibiotics was given as an intervention.It was stated that catheter was 1 year old.There was no reported patient injury.
 
Event or Problem Description
According to the reporter, during treatment, blood leak was noted coming from the connection of the arterial (red) connector and the extension tube.Then after a few weeks, while checking for permeability of the catheter, the venous (blue) had the same issue.It was stated that the connector was changed with the bard repair kit, distal connectors were changed and iv antibiotics was given as an intervention, chlorhexidine 2% alcohol 70 % was the cleaning agent used and tego adapter was the method used to tighten the adapters.It was stated that there was no significant blood loss due to the event.It was stated that catheter was 1 year old.There was no reported patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED, COATED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key8293496
Report Number3009211636-2019-00016
Device Sequence Number1345950
Product Code NYU
UDI-Device Identifier10884521158092
UDI-Public10884521158092
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2019
Device Model Number8888145044P
Device Catalogue Number8888145044P
Device Lot Number1628800104
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer02/21/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight91